Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Products of $ {\rm RC}$-proximity spaces


Author: Louis Friedler
Journal: Proc. Amer. Math. Soc. 43 (1974), 226-228
MSC: Primary 54E05
DOI: https://doi.org/10.1090/S0002-9939-1974-0365498-0
MathSciNet review: 0365498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the proximity product of RC-proximity spaces need not be an RC-proximity space. This answers a question of Harris. A positive answer would have implied that the product of regular-closed spaces is regular-closed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E05

Retrieve articles in all journals with MSC: 54E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0365498-0
Keywords: RC-proximity, product proximity, regular-closed
Article copyright: © Copyright 1974 American Mathematical Society